# SDR SIMA201004205

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 24,568 hours, 23,920 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4225 ON ROTATION, CREW REPORTED SMOKE IN COCKPIT AND CABIN.  CREW DECLARED AN EMERGENCY AND RETURNED TO GRB WITHOUT INCIDENT.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 0 CARBON SEAL ASSEMBLY IAW R & R MM 72-25-25-000-801 AND 72-25-25-400-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.  REMOVED AND REPLACED THE NUMBER 0 CARBON SEAL ASSEMBLY IAW RR MM 72-25-25-000-801 AND 72-25-25-400-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
